1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
A Little Poisoning Along the Road to ME/CFS
Looking at my symptoms, many of which are far less these days and some are gone, it would be easy to figure that I'd just been dealing with some heavy-duty menopausal issues.
Discuss the article on the Forums.

Eye fatigue and inability to focus after taking adenocobalamin/dibencozide

Discussion in 'Pain and Inflammation' started by sunking101, Jul 23, 2013.

  1. sunking101

    sunking101

    Messages:
    25
    Likes:
    2
    Hi,

    I started a bit of a miss-match of the methylation protocols approx 6 weeks ago and for the first month I was taking a Thorne Basic B Complex (which contains methyfolate) and half a Jarrow B12 sublingual daily. I noticed improved stamina and lessened fatigue but no other improvements or indeed side-effects/detox symptoms.
    I then decided to replace the Jarrow B12 with half a hydroxy B12 tablet. This brought with it reduced inflammation but sadly also pulsatile tinnitus and a 'full' feeling in my ears. I continued with this regime but at a lower dose, only 1/4 of a hydroxy tablet daily along with my Thorne B Complex. The pulsatile tinnitus then became intermittent. The reason I'm posting is because a few days ago I introduced 1/4 of a Source Naturals dibencozide B12 tablet along with the other supplements. Immediately after taking it my tinnitus skyrocketed and a few hours later came the eye fatigue. I was unable to focus all evening and had feelings of extreme eye strain. There was no reason for this, I hadn't been out in the sun and I hadn't been at my computer. The dibencozide was absolutely the culprit. I have had none since and now, on the fourth day later I still have a feeling of 'eye strain' and my focus is better but still not perfect.

    Will this go away or is it a sign I need more/less B12? Or more/less folate? The fact this happened after taking dibencozide makes me worried as the side effects still haven't passed.
     
  2. merylg

    merylg Senior Member

    Messages:
    764
    Likes:
    494
    Sydney, NSW, Australia
    I got eye effects from taking B12 supplements as part of the protocols. Adding Gabapentin 100 mg was like the last straw. After stopping both, I once again tried minute amounts of the different forms of B12 again, one at a time.
    My eyes could not tolerate any amount of any of them. Be careful.
     
    Star-Anise likes this.
  3. sunking101

    sunking101

    Messages:
    25
    Likes:
    2
    Thanks for your response. So what's the reason(s) for this? Is it an intolerance to B12 or the sign of a deficiency in some other nutrient which is 'exposed' by supplementation with B12? In my case it was the adeno/dibencozide variant which caused the problem.
     
  4. merylg

    merylg Senior Member

    Messages:
    764
    Likes:
    494
    Sydney, NSW, Australia
    Good question! I'm still trying to work it out. My initial response to Adenosyl B12 was good. I noticed some energy in my muscles.
     
    Star-Anise likes this.
  5. sunking101

    sunking101

    Messages:
    25
    Likes:
    2
    Ah :-(
    My initial (and only) response was dreadful. I can't believe that I'm still suffering days later from taking only 1/4 of a pill!
     
  6. lnester7

    lnester7 Seven

    Messages:
    1,262
    Likes:
    1,163
    USA
    I get eye pain when I do b12 (angina pain also) not counting Acne, I take the b12 until one of these shows then I stop and start again. I cannot do Mb12, I do the best on Hb12.
     
  7. sunking101

    sunking101

    Messages:
    25
    Likes:
    2
    What is the reason for the eye pain and is that classic angina or angina-like symptoms? Sounds nasty!
     
  8. LaurieL

    LaurieL Senior Member

    Messages:
    447
    Likes:
    243
    Midwest
    This is an interesting thread. I have needed high doses of adob12 for more than two years, until just recently. And this symptom correlates with what is going on with me. I don't have an answer, but it has to be another correlating nutrient deficiency induction.
     
    Star-Anise likes this.
  9. sunking101

    sunking101

    Messages:
    25
    Likes:
    2
    Well no ad12 for me for knocking on a week now, just B Complex/Hd12/methylfolate and my left eye feels awful this evening. It's an intense ache bordering on painful. I'm loathe to stop the methylation protocol because I have seen real gains in energy and stamina but this eye thing, not to mention the occasional bout of pulsatile tinnitus, is really bothersome.
     
    Star-Anise likes this.
  10. knackers323

    knackers323 Senior Member

    Messages:
    871
    Likes:
    176
    I'm getting this too. Any ideas @Freddd
     
  11. Star-Anise

    Star-Anise Senior Member

    Messages:
    205
    Likes:
    111
    Hi everyone:) I have been having eye symptoms too! Interestingly mine started with introduction of some iodine over Christmas holidays. I figured out those symptoms may have had to do with Bromide toxicity. They died down when I stopped the iodine, but my eyes have remained quite sensitive since. For example, I cannot wear eye makeup that I previously had tolerated. I narrowed it down to a sensitivity to mica - one of the ingredients that a makeup artist said is made from fish scales?! Anyhow, I had it managed, but then I started adenosyl-B12 this month, and I have a reoccurrence of the dry, sensitiveness to the eyes, and some sensitivity to light as well. I recall having similar symptoms throughout the years sometimes when I was introducing new supplements or such…
    I'm thinking it's some kind of detox symptom.
    My husband recently has been taking adenosyl B12 as well. We both had great responses in energy, but husband has a hugely swollen lymph gland now in his neck, and only on one side! We're going to discontinue the adenosyl-B12 for a bit to allow symptoms to die down, & start off at a smaller dose.
    I think this stuff is a pretty powerful detoxifier, especially when combined with the other supplements in the quartet.
    I'm going to keep plugging away at the small doses that I'm at. Other than the irritability, I have not noticed any changes in my vision. If anything my visual acuity has become enhanced.
    I'm going to follow this thread with interest to see how everyone's else's situations develop.
    Thanks everyone :)
    S.
     
    merylg likes this.

See more popular forum discussions.

Share This Page